Menu

FREE SHIPPING ON ORDERS OVER $100!

Earn 1 Living Rewards point for every $1.00 spent!

NUROMOL Dual Action Liquid Caps 20s

NZ$24.99
Limited Stock
Quantity

NUROMOL DUAL ACTION TOUGH PAIN RELIEF LIQUID CAPSULES 200MG/500MG

Unleash the speed of liquid with Nuromol Dual Action Tough Pain Relief Liquid Capsules for the temporary relief of tough pain and/or inflammation from headaches or body pain.

Suitable for tough pain including Migraines/Headaches and Body pain

  • Fast-acting and long-lasting

  • Format: Liquid Capsules

  • Tough on Migraine/Headache Pain & Body Pain

Nuromol combines ibuprofen and paracetemol and together deliver temporary relief of tough (short term) pain and/or inflammation associated with: Back pain Period pain Cold and flu symptoms Muscular pain Sore throat Rheumatic pain and non-serious arthritic pain Dental pain Migraine headache Tension headache

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 or 2 capsules every 6 to 8 hours as necessary (maximum 6 capsules in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do not give Nuromol Dual Action Pain Relief capsules to children under 12 years.

Safety Information

Do not exceed the maximum stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If you think you may have given/taken too much paracetamol, or an overdose ring the Poisons Information Centre on 0800 764 766 or go to a hospital straightaway even if you feel well. The damaging effect on the liver can take time for your body to notice. May contain residue of sulfites. Do not give Nuromol Dual Action Pain Relief capsules to children under 12 years. Keep out of reach and sight of children.
DO NOT USE IF: You are aged 65 years or over. You suffer asthma. You are pregnant or trying to become pregnant. You have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. You are taking any other products containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines as this may lead to an overdose.
UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: If you are taking other medicines. If you suffer diabetes.
STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Unichem Pharmacy Browns Bay

Unichem Browns Bay Pharmacy is based in the heart of the Browns Bay & Torbay community, serving the needs of our valued customers for more than 25 years.